Announcement

Collapse
No announcement yet.

Is this rosacea

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Brady Barrows
    replied
    You may need to rule out Accutane Induced Rosacea.

    Leave a comment:


  • RedRecluse
    replied
    Originally posted by Issacliew View Post
    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?
    www.imgur.com

    Leave a comment:


  • Issacliew
    started a topic Is this rosacea

    Is this rosacea

    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?
Working...
X